# SDR DXTA200807213185

- Difficulty date: July 19, 2008
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 4,248 hours, 2,596 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN RETRACTING SLATS AFTER TAKEOFF A THUD WAS FELT AND SLATS WOULD NOT RETRACT. SLATS UNBAL. MESSAGE APPEARS ON EICAS.  SUB: VISUALLY INSPECTED LT AND RT WING SLATS WITH NO DISCREPANCIES NOTED AT THIS TIME. PERFORMED FLAP / SLAT RIGGING TEST IAW AMM 27-50-00, 27-80-00, AND 27-50-05. FLAP/SLAT RIGGING TEST IS GOOD AT THIS TIME.
